# SDR 07FDEA00951

- Difficulty date: March 16, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 52,242 hours, 8,927 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53974259202
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO LONGITUDINAL BEAMS BETWEEN C64-65, -Y 525 AND Y 805 WITH WRONG EXISTING HOLES.  PARTS REPLACED IAW SRM 51-72-10.
